Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 197819, 8 pages
http://dx.doi.org/10.1155/2013/197819
Research Article

Robust Reliable Control of Uncertain Discrete Impulsive Switched Systems with State Delays

1School of Automation, Nanjing University of Science and Technology, Nanjing 210094, China
2Department of Engineering, Faculty of Engineering and Science, University of Agder, 4898 Grimstad, Norway

Received 10 December 2012; Revised 5 January 2013; Accepted 19 January 2013

Academic Editor: Ligang Wu

Copyright © 2013 Xia Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xia Li, Hamid Reza Karimi, and Zhengrong Xiang, “Robust Reliable Control of Uncertain Discrete Impulsive Switched Systems with State Delays,” Mathematical Problems in Engineering, vol. 2013, Article ID 197819, 8 pages, 2013. https://doi.org/10.1155/2013/197819.